Posted by Moderator
on September 25, 2000 at 19:10:59:
In Reply to: Re: I've never heard of exploding yeasts either. Maybe they're referring to yeast giving off carbon dioxide? (Which isn't toxic.....) posted by O.K. from the book-pagee 75-Grandma Peg on September 25, 2000 at 18:55:57:
I appreciate the additional info. Thanks....
: : :
: REPLY; He said 'burst', I said 'explode'. Here is a word for word from the book; The Herxheimer reaction is also called the yeast die off reaction(3,19). Usually for about 3 or 4 days after starting anti-fungal drugs the person may feel a little bit worse during that time. There may be symptoms of extreme tiredness and even fever. The Herxheimer reaction is probably due to the abnormal release of these abnormal organic acidsduring the yeast die off phase. The east are like water balloons filled with toxins. When you give the antifungal drugs, the water balloons BURST and the contents of the water balloons are then absorbed into your body and are eventually excretedin the urine. Therefore, the concentration of abnormal urine organic acids rises when antifungals re first given (Figur 1) and then begin to drop as the yeast are killed and there are no more toxic organic acids to release. This reaction was presumed to be due to the release of toxic compounds by the yeast when thy die after exposure to anti-fungal agents.My research s the first to document a marked increaseincertain organic acids for several days---(turning page to #76) after beginning an anti-fungal drug. the Herxheimer reaction is not limited to yeast. It also occurs when certain of the bacteria overgowths of the intestinal tracts are teated as well. Now-paraphrased the next paragraph- Herxheimer lasts for 3 or days, sometimes as long as a week if infestation is severe. Some of the affecta can be lethargy, ever, increases in stims. Other symptoms may include bloating, nausea, vomiting, eczema, aching, headache and stuffiness. Children with PDD or autism may (additionally) experience craving for sweets, more stimming, mre hand-arm flapping, more hyperactiity. If the child odinarily does 'flapping', they may intensify, do more. Some people who tried Nystatin years ago gave up because of the increases in self stiulatory behavior. (Then he give 4 approaches to reduce intensity of yeast die off) 1. is to cut out sugar containing anything for 2 weeks before starting anti-fungals. 2. Many yeasts products are acids so absorbing can cause a condition metabolic acidosis. Neutralize by using Alka seltzer GOLD, a common bi-carb of soda. 3.If the child has high tartaric, fom organic acids test, it may inhibit the production of malic acid which is used in the Krebs cycle, which the body employs to make it's own sugar between meals. (Quoting)- The Use of Malic Acid supplements MUST be under the close supervision of a dietician and/or a physician because malic acid supplements frequently contain magnesium. (paraphrasing again__)--Super NuThera contains magnesium as do other supplements so you could get a mag. toxicity. #4. Strongly urge the use of Super NuThera before starting anti-fungals. B-6 prevents formation of harmful pentosides. END
: Now, if you have a beef with Wm. Shaw, take it up with him and/or produce proof for your suspicions, please. Grandma Peg